# SDR DALA2019111806743

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 54,270 hours, 37,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND THAT THE LOWER EMERGENCY EXIT IDENTIFIERS WERE INOPERATIVE AT ROW 20. MAINTENANCE REPLACED POWER SUPPLY B5-119. OPERATIONAL CHECK IS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #6754276)
